Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


really horrific pain
Mar 8, 2012

I just started taking my meds again after a couple months of the insurance company not covering them and I been having paid stomach problems and I have a damaged esophagus. When I took my meds I got sick right away and couldn't stop, also the pain in my stomach was so brutal I was crying it felt like someone ripping my stomach to shreds with a knife and my esophagus was burning so was my stomach. What could be going on? Should I keep taking meds or wait till I go see my gastroenteritis for my surgery?

Response from Dr. Henry

You dont provide any details about your HIV status and which medication you are taking. I recommend discussing with your HIV Provider promptly to see if your HIV meds are contributing and if some form of symptomatic treatment for the severe pain is warranted while waiting to be seen by gastroenterologist/surgeon. KH



Previous
sooo tired...
Next
Atripla and no-xplode intercations are there any?is it safe to take no-xplode and atripla?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement